Post by tatteredtabby on Feb 11, 2019 11:19:09 GMT -5
Not much to report- just checking in. Had a great trip to Big Bend NP/Fort Davis with friends/drinking buddies. Drink levels are the same- close to 40/week, but I know it's too early to see any changes yet. After experiencing what was either a stomach bug or Nal SEs, I've dropped back to 25 mg, but will go back up to 50mg this week and keep my fingers crossed. I definitely don't want to feel like that again. Good luck everybody!
Hi tattered tabby.. sorry to hear about the stomach bug or side effects. Make sure when you up it to 50mgs you have it on a full stomach and lots of water..it might just help. Are you keeping a log of what you are drinking..even a tiny reduction is great progress 😊
tatteredtabby I just dropped back to 50mg after trying 62.5mg & 75mg.. gonna see how tonight goes.. but I almost feel flu-ish in the morn after drinking on those higher doses and I thought it was the flu but now I am wondering if its the Nal.. I will see after tonight how I feel tomorrow..
501(c)3 Disclaimer: The C Three Foundation is a not-for-profit, charitable organization formed under Section 501(c)3 of the U.S. Internal Revenue Code. Donations to the C Three Foundation are tax-deductible as charitable contributions for US Federal income tax purposes. There are no donation limits to the C Three Foundation.
CONTENT IS INFORMATION ONLY AND NOT ADVICE
Legal Disclaimer Notice: The information provided on this site is for informational purposes only and is not intended as a substitute for advice from your physician or other health care professional or any information contained on or in any product label or packaging. You should not use the information on this site for diagnosis or treatment of any health problem or for prescription of any medication or other treatment. You should consult with a healthcare professional before starting any diet, exercise or supplementation program, before taking any medication, or if you have or suspect you might have a health problem. You should not stop taking any medication without first consulting your physician.